On free resolutions of some semigroup rings


Creative Commons License

BARUCCI V., Froberg R., Sahin M.

JOURNAL OF PURE AND APPLIED ALGEBRA, vol.218, no.6, pp.1107-1116, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218 Issue: 6
  • Publication Date: 2014
  • Doi Number: 10.1016/j.jpaa.2013.11.007
  • Journal Name: JOURNAL OF PURE AND APPLIED ALGEBRA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1107-1116
  • Hacettepe University Affiliated: No

Abstract

For some numerical semigroup rings of small embedding dimension, namely those of embedding dimension 3, and symmetric or pseudosymmetric of embedding dimension 4, presentations has been determined in the literature. We extend these results by giving the whole graded minimal free resolutions explicitly. Then we use these resolutions to determine some invariants of the semigroups and certain interesting relations among them. Finally, we determine semigroups of small embedding dimensions which have strongly indispensable resolutions. (C) 2013 Elsevier B.V. All rights reserved.